# SDR LK2R2014012801

- Difficulty date: January 28, 2014
- Submitted: January 28, 2014
- Operation: General aviation
- Aircraft: N354K
- Make and model: Lear 45LEAR
- Aircraft serial: 462
- Aircraft time: 56 hours, 39 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4591009187009
- Condition: Damaged
- Location: Nlg Steering
- Part time: 56 hours, 39 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING IS INTERMITTENT.  REPAIRED WIRE HARNESS.
